Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Been on implanon. Yeast infection. STD or HPV?

I have been on the implanon two weeks after having my sonjan 15th I have had two periods and the last one was a week long ending on sat sept 28th today I had intercourse with my husband and a few hours later I wentvto the bathroom and wiped showing a little blood then no more?? Ive only been reunited with him for 3 weeks so I dont know if it's because I've been so long with no intercourse. Also the first week back I was very itchy then I started my period so I figured that was just s yeast infection cuz it was a little cloudy.. it did hurt a bit when he got in the position known as doggy style sorry to get detailed but then was finewhen we went back to normal me on top. There was not any pain just in the other position. I never spot this has happened once more with us could it be his size making me bleed or std or hpv or what I mean were married and no other partners I keep reading that its not a good sign but then I figured my bc and our son only being 8 months old so my body is still outta whack.please help me not stress I do go the doctor in 2 days
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
greeting...

I understood your concern.not need to worry be relax..some spotting or slight blood may experience after having a long gap..if it is heavy bleeding or bleeding after intercourse then it need to be consulted and examine by the Gyneacologist...thank
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor